# SDR CALA2025111711241

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 737-8
- Aircraft serial: 67622
- Aircraft time: 4,581 hours, 1,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3311
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTING DAMAGE TO ACFT,  FERRY FROM EWR,   CUT AND REMOVED DAMAGE IAW SRM 53-00-01-2R-3.  PERFORMED HFEC ROTOSCAN IAW NDTM PART 6, 51-00-00 PROCEDURE 16,  HFEC ON HOLES THAT WERE CLEANED ON REPAIR PER NDT PART 6 51-00-00 PROC 16,  NO ADDITIONAL DEFECTS NOTED VEREFIED ACCOMPLISHED .0  40" INSURANCE CUT IAW SRM 53-00-01-2R-3 REPAIR 3 STEP 3.C.. NO ADDITIONAL DEFECTS NOTED A ERROR WAS MADE IN THE DETERMINATION OF THE THICKNESS OF THE DOUBLER.  AFTER REVIEW THE THICKVERIFIED,COMPLETED REPAIR OF STA 294 FUSELAGE SKIN DAMAGE AT STRINGER S-22R, PER  SRM 53-00-01-2R REPAIR 3. REF. UPDATES FOR WORK PERFORMED.
